# SDR SWAA2021062136057

- Difficulty date: November 15, 2020
- Submitted: June 21, 2021
- Operation: Air carrier
- Aircraft: N7744A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33931
- Aircraft time: 45,446 hours, 23,506 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CORNER SCUFF PLATE IS CRACKED. / REMOVED AND REPLACED LOWER AFT CORNER SCUFF PLATE IAW AMM 53-11-02.
